# SDR DALA2018010400067

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 72,060 hours, 53,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIV TO MSP DUE TO RIGHT MAIN LANDING GEAR UNSAFE LIGHT WITH GEAR UP.  NO FAULTS ON PSEU. NO DISCREPANCIES NOTED ON GEAR SWING. NO OTHER DISCREPANCIES NOTED AFTER DETAILED INSPECTION. REPLACED RT RETRACT ACTUATOR PRECAUTIONARY.
